# SDR IPXA09M57282

- Difficulty date: August 24, 2009
- Submitted: September 8, 2009
- Operation: Air carrier
- Aircraft: N253UP
- Make and model: Doug MD-11F
- Aircraft serial: 48439
- Aircraft time: 54,802 hours, 10,302 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: NDA6313
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C REPAIR SURVEY SEQ NR 253-F1-03 AT STA 999.0 AND 1019, L37R AND 42R IS GOUGED AT MID REPAIR DOUBLER.  REMOVED EXISTING DOUBLER AT STA 999.0-1019 AND L37R- L42R.  FABRICATED AND INSTALLED REPLACEMENT REPAIR REF MD11 SRM 53-00-15 REPAIR 8 FIG 202.
